# SDR SWAA2013110521950

- Difficulty date: November 4, 2013
- Submitted: November 7, 2013
- Operation: Air carrier
- Aircraft: N648SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27718
- Aircraft time: 53,173 hours, 42,355 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire Harness
- Part number: 302550201
- Part serial: 1579
- Condition: Faulty
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DECLARED EMERGENCY NR 1 FUEL QUANTITY INDICATOR CLIMBED TO 10.8 THEN DESCENDED TO "0". FMC FUEL QUANTITY ERRATIC.  NR 2 FUEL QUANTITY APPEARED TO BE DECREASING AT AN ABNORMAL RATE.  R & R NR 1 FUEL TANK TSO & HARNESS IAW MM.
